# SDR 3602060203

- Difficulty date: June 2, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Snias AS350B3
- Aircraft serial: 3602
- Aircraft time: 597 hours, 1,175 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 597 hours, 1,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 05000846
- Part serial: 2335
- Condition: Seized
- Location: A/C Condensor
- Part time: 597 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C CONDENSOR BLOWER MOTOR SEIZED.
